# SDR DXTA2023062289000

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 3,858 hours, 2,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: OPEN THE MAIN CABIN DOOR WITH BATTERIES, NOT PLUGGED IN TO FIND UNDER SEAT LIGHTING AND EMERGENCY EXIT SIGN ON. SUSPECT 5G SWITCH. ///SIGNOFF///RESET GSWITCH ON RH SIDE OF CENTER CONSOLE IN COCKPIT. PERFORMED EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE TASK CARD AS PER TC·FLT-33-1001. ALL CHECKS GOOD.
